Previous |  Up |  Next


Title: Coupled fixed points of mixed monotone operators on probabilistic Banach spaces (English)
Author: Beg, Ismat
Author: Latif, Abdul
Author: Ali, Rashid
Author: Azam, Akbar
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 1
Year: 2001
Pages: 1-8
Summary lang: English
Category: math
Summary: The existence of minimal and maximal fixed points for monotone operators defined on probabilistic Banach spaces is proved. We obtained sufficient conditions for the existence of coupled fixed point for mixed monotone condensing multivalued operators. (English)
Keyword: probabilistic Banach space
Keyword: monotone operator
Keyword: fixed point
MSC: 47H05
MSC: 47H10
MSC: 47S50
idZBL: Zbl 1068.47093
idMR: MR1822758
Date available: 2008-06-06T22:28:00Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Beg I., Rehman S., Shahzad N.: Fixed points of generalized contraction mappings on probabilistic metric spaces.Pakistan J. Statist. 8(2) (1992), 35–52. Zbl 0770.54040, MR 1225059
Reference: [2] Bharucha-Reid A. T.: Fixed point theorems in probabilistic analysis.Bull. Amer. Math. Soc. 82 (1976), 641–657. Zbl 0339.60061, MR 0413273
Reference: [3] Cain G. L., Jr., Kasriel R. H.: Fixed and periodic points of local contraction mappings on probabilistic metric spaces.Math. Systems Theory 9 (1970), 289–297. MR 0458397
Reference: [4] Chang S. S.: Basic theory and applications of probabilistic metric spaces (I).App. Math. Mech. 9(2) (1988), 123–133. MR 0943878
Reference: [5] Chang S. S., Cho Y. J., Kang S. M.: Probabilistic Metric Spaces and Nonlinear Operator Theory.Sichuan University Press, Chendgu, China, 1994.
Reference: [6] Chang S. S., Ma Y. H.: Coupled fixed points for mixed monotone condensing operators and existence theorem of the solutions for a class of functional equation arising in dynamic programming.J. Math. Anal. Appl. 160 (1991), 468–479. MR 1126131
Reference: [7] Egbert R. J.: Products and quotients of probabilistic metric spaces.Pacific J. Math. 24 (1968), 437–455. Zbl 0175.46601, MR 0226690
Reference: [8] Hadzic O.: Some theorems on the fixed points in probabilistic metric and random normed spaces.Boll. Un. Mat. Ital. B(6), 1-B (1982), 381–391. Zbl 0488.47028, MR 0654942
Reference: [9] Hutson V., Pym J. S.: Applications of Functional Analysis and Operator Theory.Academic Press, London, 1980. Zbl 0426.46009, MR 0569354
Reference: [10] Istratescu V. I.: Fixed Point Theory.D. Reidel Publishing Company, Dordrecht, 1988. MR 0620639
Reference: [11] Menger K.: Statistical metric.Proc. Natl. Acad. Sci. USA, 28 (1942), 535–537. MR 0007576
Reference: [12] Schweizer B., Sklar A.: Statistical metric spaces.Pacific J. Math. 10 (1960), 313–334. Zbl 0096.33203, MR 0115153
Reference: [13] Schweizer B., Sklar A.: Probabilistic Metric Spaces.North-Holland Series in Probability and Applied Mathematics 5 1983. Zbl 0546.60010, MR 0790314
Reference: [14] Sherwood H.: Complete probabilistic metric spaces.Z. Wahrsch. Verw. Gebiete 20 (1971), 117–128. Zbl 0212.19304, MR 0317290
Reference: [15] Stojakovic M.: Fixed point theorems in probabilistic metric spaces.Kobe J. Math. 2(1) (1985), 1–9. Zbl 0589.54059, MR 0811797
Reference: [16] Stojakovic M.: Common fixed point theorems in complete metric and probabilistic metric spaces.Bull. Austral. Math. Soc. 36 (1987), 73–88. Zbl 0601.54056, MR 0897423
Reference: [17] Sun Y.: A fixed point theorem for monotone operators with applications.J. Math. Anal. Appl. 156 (1991), 240–252. MR 1102609
Reference: [18] Serstnev A. N.: On the notion of random normed spaces.Dokl. Akad. Nauk 149 (1963), 280–283. MR 0154320
Reference: [19] Tan N. X.: Generalized probabilistic metric spaces and fixed point theorems.Math. Nachr. 129 (1986), 205–218. Zbl 0603.54049, MR 0864635


Files Size Format View
ArchMathRetro_037-2001-1_1.pdf 307.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo